# SDR SWAA2015070841578

- Difficulty date: May 13, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 5922500
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD SIDE OF NR 12 SLAT TRACK ANGLE CRACKED ON SLAT SIDE.  R & R ANGLE IAW DWG.
